advertisement
Question
Posted by: Ziyanda | 2011/02/24

Nausea even though on treatment-oesophogatis

Dear doc I was diagnised with reflux oesophogatis a month ago,the doc prescribed me with Nexiam 40g,I haven''t had any attacks since then but i am often feeling nausea.what could it be

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ziyanda
Nausea could be a side effect of the Nexiam - it may help to use Maxolon preventatively for this. Gastritis (stomach lining inflammation) could also be a cause.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/24

Hallo Ziyanda
Nausea could be a side effect of the Nexiam - it may help to use Maxolon preventatively for this. Gastritis (stomach lining inflammation) could also be a cause.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement